So on saturday I took my first Sustanon shot. Didnt hurt too bad, a little more then tren. So then Sunday rolls around and it was still a little sore. Then sunday night comes, and I was in pain. I started to get worried, thought maybe an infection. I panicked, couldnt sleep, came on here, and read up about how painful sust shots can be the next day, so that calmed me down.
However, its now tuesday, it no longer hurts, however it is red now. All I had at the time, was a 5/8" needle so I think I didnt shoot it deep enough, and that may be adding to the irritation. But my question is, is it still a possible infection even though its not painful anymore? Or is it maybe just irritated from shooting too much in shallow. I have 1" needles now to go deeper, and Im also going slower, I think I may have injected too fast before.
So should I just sit it out and see if it gets better? Theres no pain right now, so I guess thats a good sign. If it is an infection, do you think my body may be able to fight it off by itself? Is there anything I can do besides seeing a doctor to help out with it?